Period After Taking Plan B

0 Replies
A. - May 19

My period came 6 days after taking Plan B. At first, i thought it was just spotting, but it looks a lot like my regular period now. The amount and color of the blood is just like my period. If this is really my period, then it's 2 weeks earlier than my next expected menstrual cycle. Is this normal? Has anyone experienced the same thing? I searched many websites about Plan B, and they all states that period should come within TWO -THREE weeks after taking Plan B ( while mine came after only SIX DAYS!) I'm really scared. Can this be a sign of tubal pregnancy?? Someone please help me! I'm going crazy now!!! HELP, PLEASE!!!!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?